# SDR SIMA200927101

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 13500469403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CROSS MEMBER IS CORRODED AT FRAME 22 ON THE RIGHT SIDE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CROSSMEMBER AT FRAME 22 RT IAW SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
